# SDR 0100346636

- Difficulty date: January 30, 2001
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N636US
- Make and model: Boeing 747251B
- Aircraft serial: 23547
- Aircraft time: 59,493 hours, 7,735 cycles
- Engine: Pwa JT9D7R4G2
- Engine time: 22,980 hours, 3,758 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, THE NR 3 ENGINE WAS SLOW TO ACCELERATE AND THEN SUFFERED A COMPRESSOR STALL.  THE TAKEOFF WAS ABORTED AT APPROXIMATELY 100 KTS AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED THE ENGINE WITH NO DEFECTS NOTED.  THE EVBC WAS REPLACED AND AN ENGINE TRIM RUN WAS PERFOMRED WITH ALL INDICATIONS NORMAL.
